# SDR AALA202412246436

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 98,682 hours, 12,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BATTERY DEAD AT DOOR 1R. REMOVED AND REPLACED FLASHLIGHT BATTERY.
